I started on Oetrozole on 20/3/17 - Femara brand. I've always taken it at night. Have slight aches in legs and heavin as in arms, but no sickness or other SE's. Taking Collagen to help with aches and paracetamol. Let me know hie you get on.
Didn't take Letrozol this morning at 9am, going to take tonight before I go to bed in the hope that the effects will wear off through the night.... fingers crossed. Taking 10mg Statins also, double aching joints. Let you know 😬
Hi ladies I started letrozole a couple of months ago i take mine evening time and feel ok the joint pains aren't so good but I try and get out for a walk each day I'm still off sick at the moment one thing I did do before I started letrozole was have my cholesterol checked as it can raise your cholesterol quite considerably mine was ok so will get it checked in another 6months or so love judi
In my experience it has defo been worth perservering. I have been taking Letrozole for nearly three months now and most of the side effects have worn off. I had headaches, hot flushes and joint pains that peaked at around six to seven weeks but have now largely gone apart from occasional mild aches in my hips and knees at night. I was also feeling really irritable and finding it hard to concentrate and this has improved a lot too. The only thing I am left with is some bladder problems but I'm not sure if anxiety is playing a part because I need to rush to the loo when I am out but I forget about it when I am at home. I had a lot of pain and horrible burning sensations in my arm after lymph node surgery (5 nodes removed) and it took time to improve but did go completely although I am left with some numbness under my arm and at the back of my arm as well. It really does get better!
I have been taking Anastrozole for about 5 weeks as well.
I didn't have an 'easy' menopause so have been dreading the return of it. This week I have started the flushes that are very HOT almost burning.
I take it about 9 in the evening so the worst of the effects are during the night
Also finding mt tummt is a bit bloated!
Hi I am hoping someone out there is maybe getting similar side affects has me,I started letrozole about 5weeks ago.I have been getting stomach aches and bladder problems,the last couple of days I have been spotting which I am a little concerned has I went through the menopause 9yrs ago.going for a scan this week.maybe it's the letrozole (hoping) x